Med Changes and Health Insurance

I’ve been on Abilfy for more than a year and I am starting to get signs of tardive dyskinesia as well as akathisia. Tardive dyskinesia is a disorder that involves involuntary movements, especially of the lower face. This side effect is permanent. The akathisia, on the other hand, causes anxiety and restlessness all rolled into one. Oddly, this had the effect of incapacitating me, for I have never had a restless nature.

Med changes, from what I’ve gleaned from others, is not a welcome experience. It’s not like changing from acetaminophen to asprin. Weird side effects take place.

Let me know your thoughts!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s